MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6)2023 after a successful trial phase with nalu.The patient had reported good pain relief during the trial and then reported less efficacy with the permanent system.There was no evidence of any system or component failure or migration.Physician reported that the placement of the lead was not optimal to achieve the desired coverage.On (b)(6)2024 a surgical procedure was performed to reposition the existing lead on the right side only to place the lead more medial and achieve better pain relief coverage for the patient.No components were removed or introduced during the procedure and all original implanted components remain in place and in use.
 
Additional Manufacturer Narrative
The lack of pain relief was noted immediately upon activating the permanent nalu system.The implanting physician verbalized that the original placement of the implanted lead was not optimal.There is no indication of any device failure or malfunction.Repositioning was done due to malposition of the implanted components.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21075704
Report Number3015425075-2025-00006
Device Sequence Number15564554
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public(01)00812537035628(11)220408(17)250408(10)QJ133
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/08/2025
Device Model Number72011
Device Catalogue Number72011
Device Lot NumberQJ133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date01/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown